# SDR MZZA99217

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION OWAS FOUND ON LEFT WING FRONT SPAR WEB ABOVE FUEL BYPASS VALVE ACTUATOR.  THE DAMAGED AREA WAS BLENDED OUT AND REPAIRED PER CMI EC/RA NR 5710-01978.  (M)
